Cart (Loading....) | Create Account
Close category search window

Note on the existence of perfect maps

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

In determining location in a previously mapped region by map-matching, there arises the question of minimum submap size relative to the size of the complete map of the region for unambiguous determination of position. A lower bound for the size of the submap is obtained for quantized binary maps. It is shown that there exist maps (called perfect) such that this lower bound is realized. Of special interest is the construction of a doubly periodic4 times 4perfect map for a2 times 2submap. The two-dimensional analogy of perfect maps to shift register codes suggests a possible development of planar error-correcting codes and an application to the two-dimensional range-velocity ambiguity problem of radar.

Published in:

Information Theory, IRE Transactions on  (Volume:8 ,  Issue: 1 )

Date of Publication:

January 1962

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.